Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Quasimorphisms and laws

Danny Calegari

Algebraic & Geometric Topology 10 (2010) 215–217
Abstract

Stable commutator length vanishes in any group that obeys a law.

Keywords
scl, laws, quasimorphism
Mathematical Subject Classification 2000
Primary: 20E10
Secondary: 20F65, 57M07, 20J05
References
Publication
Received: 4 October 2009
Accepted: 11 January 2010
Published: 12 January 2010
Authors
Danny Calegari
Department of Mathematics
Caltech
Pasadena CA 91125
USA
http://www.its.caltech.edu/~dannyc